The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 3, Issue 2, 2006

 

 

Art No.
 
Title Author (s)

1

Uniqueness of Meromorphic Functions that Share Three Values

 

Abhijit Banerjee

2

On a Generalized Biharmonic Equation in Plane Polars with Applications to Functionally Graded Materials

 

Ciro D'Apice

3

Distortion Theorems for Certain Analytic Functions Involving the Coefficient Inequalities

 

Shigeyoshi Owa and Junichi Nishiwaki

4

A New Family of Periodic Functions as Explicit Roots of a Class of Polynomial Equations

 

M. Artzrouni

5

p-valent Meromorphic Functions Involving
Hypergeometric and Koebe Functions by Using Differential Operator

 

S. Najafzadeh, S. R. Kulkarni and G. Murugusundaramoorthy

6

Existence of Non-spurious Solutions to Discrete Boundary Value Problems

 

Irena Rachunkova and Christopher C. Tisdell

7

Analysis of the Flow Field in Stenosed Bifurcated Arteries Through a Mathematical Model

 

S. Chakravarty and S. Sen

8

Some Stability Results For Fixed Point Iteration Processes

 

M. O. Olatinwo, O. O. Owojori, and C. O. Imoru

9

A Reverse of the Triangle Inequality in Inner Product Spaces and Applications for Polynomials

 

I. Brnetić, S. S. Dragomir, R. Hoxha and J. Pečarić

10

The Voronovskaja Type Theorem for the Stancu Bivariate
Operators

 

Ovidiu T. Pop

11

On Vector Variational Inequality Problem in Terms of Bifunctions

 

C. S. Lalitha and Monika Mehta

12

Algebraic Approach to the Fractional Derivatives

 

Kostadin Trenčevski and Živorad Tomovski

13

Comparison Results for Solutions of Time Scale Matrix Riccati Equations and Inequalities

 

R. Hilscher

14

Note on the Rank of Birkhoff Interpolation

 

J. Rubió-Masegú

15

On the Fekete-Szegö Inequality for Some Subclasses of Analytic Functions

 

T.N. Shanmugam and A. Singaravelu

16

Coincidences and Fixed Points of Hybrid Maps in Symmetric Spaces

 

S. L. Singh and Bhagwati Prasad

17

A Strengthened Hardy-Hilbert's Type Inequality

 

Weihong Wang and Bicheng Yang

18

On Some Ramanujan's Schläfli Type Modular Equations

 

K. R. Vasuki

19

A Stability of the G-type Functional Equation

 

Gwang Hui Kim

20

On Positive Entire Solutions of Second Order Quasilinear Elliptic Equations

 

Zuodong Yang and Honghui Yin


© 2004-2015 Austral Internet Publishing